# SDR ASAA2016100518219

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,142 hours, 10,387 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ALT SELECTOR ON OVHD PANEL IS STUCK ON 37,000 FEET.  ACFT GROUNDED.  REMOVED AND REPLACED CPC MODULE IAW AMM 21-31-02, ALL TESTS PASSED.
